# SDR UPS05445170

- Difficulty date: July 23, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B041793
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT STA 920 LBL 60" FRAME UPR FLANGE FOUND CRACKED, CRACK LENGTH 3".  FWD CARGO COMPT BS 920 LBL 60" FRAME REPAIRED AS PER HX RS R53-22-35342 AND UPS EO.B747-5310-22635-A.
